# SDR DALA2019082324940

- Difficulty date: August 21, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 40,949 hours, 20,349 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Detached
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, DURING TAXI , THE LEFT NOSE WHEEL DETACHED FROM GEAR. REPLACED NLG AXLE AND WHEEL ASSEMBLES.
